# SDR BSYA2010024

- Difficulty date: May 5, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N2892W
- Make and model: Beech 58
- Aircraft serial: TH389
- Aircraft time: 16,130 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: B-Nut
- Condition: Loose
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OUT OF ADS PILOT SMELLED FUEL IN COCKPIT, THEN RETURNED TO ADS.  MAINTENANCE FOUND "B" NUT LOOSE ON FUEL PRESSURE GAUGE.  TIGHTENED NUT, OK FOR SERVICE.
